# SDR DL757010276

- Difficulty date: February 16, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 27,912 hours, 13,597 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Dirty
- Location: Aft Galley
- Component: Coffe Dispenser, 811150417
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ODOR COMING FROM R AFT GALLEY COFFEEMAKER.  FOUND HEAVY COFFEE DEPOSITS ON HEATING PAN.  CLEANED PAN AND ODOR WAS NO LONGER DETECTED DEACTIVATED UNIT AS A PRECAUTIONARY ACTION C/B COLLARDED.  UNIT WAS NOT REPLACED, NOT IN STOCK AT THIS TIME.
